Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Back Matter

Journal of Applied Econometrics
Vol. 22, No. 1 (Jan. - Feb., 2007)
Published by: Wiley
Stable URL: http://www.jstor.org/stable/25146512
Page Count: 8
  • Download ($42.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Back Matter
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[225]
    [225]
  • Thumbnail: Page 
[226]
    [226]
  • Thumbnail: Page 
[227]
    [227]
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]